The Graves Theorem Revisited II: Robust Convergence of the Newton Method
Data(s) |
08/12/2013
08/12/2013
1998
|
---|---|
Resumo |
AMS subject classification: 65J15, 47H04, 90C30. Based on the original proof of the Graves theorem [9] we study the convergence of the Newton method for the solution of the equation f (x) = y, uniform with respect to the starting point and the parameter y. We show that the surjectivity of the Jacobian implies the Aubin continuity, relative to the supremum norm, of the map taking the starting point and the parameter y to the set of all Newton sequences. These results complement our previous paper [4]. This work was supported by The National Science Foundation. The revised version of this paper was prepared during author’s visit at the University of Zürich, Switzerland. |
Identificador |
Pliska Studia Mathematica Bulgarica, Vol. 12, No 1, (1998), 31p-38p 0204-9805 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Newton’s Method #Aubin Property #Robust Convergence |
Tipo |
Article |